MathSciNet Relay Station
MathSciNet bibliographic data
MR1824677 26D10
Handley, G. D.; Koliha, J. J.; Pečarić, J. E. New Hilbert-Pachpatte type integral inequalities. J. Math. Anal. Appl. 257 (2001), no. 1, 238–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement